# SDR IPXA3179552

- Difficulty date: July 8, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 11,212 hours, 6,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOOR RT FR12A FITTING IS CRACKED.  R & R MAIN CABIN FLOOR RT FR12A FLOOR FITTING IAW EO A300-5310-23539-F, APPENDIX E.
